I'm on 20 mg of Vyvanse for school and I need to be on it. I can't sleep at night. Melatonin helps for now, but eventually it will stop working, I've taken it before. EVERY SINGLE medicine that I add to Vyvanse makes me suicidal and depressed. Every single one. I've tried like 10. I hate Vyvanse. I have no other choice, as no other medicine helps me read. I got prescribed Remelteon but I am scared to try it because of these side effects. I've tried Hydroxyzine, Trazodone, Restoril, a blood pressure medicine, Gabapentin, and whatever else. Same side effect. I'm screwed.
How do I sleep after taking Vyvanse?
Question posted by reichertolivia12 on 23 Feb 2022
Last updated on 27 March 2022 by Sryoung80
Seroquel worked for me. Long-term side effects sucked. Then I tried Ambien and it worked for me as well. I was taking 60mg of Vyvanse.
Ambien works for me
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.